... now increased angry/ rage like out bursts. I will not take any more of this drug. After this short amount of time and low does how long will it take to get this stuff out of my system?
This is a side effect that is best to talk to your Dr about before just stopping, normally these things even out but it may not be the drug for you but you should really talk to your Dr there should always be someone on call if not call the pharmacy and see if they can recommend anything to help.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself https://www.drugs.com/wellbutrin.html
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 2 answers
Posted 1 Mar 2010 • 2 answers
Posted 15 Aug 2011 • 4 answers
Posted 18 Nov 2012 • 6 answers
Posted 8 Nov 2016 • 2 answers